Reduction of Lie-Jordan algebras: Quantum

Falceto, F. and Ferro, L. and Ibort, A. and Marmo, G. (2013) Reduction of Lie-Jordan algebras: Quantum. Il nuovo cimento C, 36 (3). pp. 117-125. ISSN 1826-9885

ncc10554.pdf - Published Version

Download (142kB) | Preview
Official URL:


In this paper we present a theory of reduction of quantum systems in the presence of symmetries and constraints. The language used is that of Lie-Jordan Banach algebras, which are discussed in some detail together with spectrum properties and the space of states. The reduced Lie-Jordan Banach algebra is characterized together with the Dirac states on the physical algebra of observables.

Item Type: Article
Uncontrolled Keywords: Algebraic methods ; Formalism ; Foundations of quantum mechanics; measurement theory ; Rings and algebras
Subjects: 500 Scienze naturali e Matematica > 530 Fisica
Depositing User: Marina Spanti
Date Deposited: 05 May 2020 12:53
Last Modified: 05 May 2020 12:53

Actions (login required)

View Item View Item